On the absolute summability factors of Fourier series at a given point
Compositio Mathematica, Tome 17 (1965-1966), p. 156-160
@article{CM_1965-1966__17__156_0,
     author = {Hsiang, Fu Cheng},
     title = {On the absolute summability factors of Fourier series at a given point},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {156-160},
     zbl = {0178.06501},
     mrnumber = {208268},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1965-1966__17__156_0}
}
Hsiang, Fu Cheng. On the absolute summability factors of Fourier series at a given point. Compositio Mathematica, Tome 17 (1965-1966) pp. 156-160. http://www.numdam.org/item/CM_1965-1966__17__156_0/

H.C. Chow, [1] On the summability factors of Fourier series, Journ. London Math. Soc., 16 (1941), 215-220. | JFM 67.1008.02 | MR 6762 | Zbl 0063.00864

M. Fekete, [2] On the absolute summability (A) of infinite series, Proc. Edinburgh Math. Soc. (2), 3 (1982), 132-134. | JFM 58.0221.02 | Zbl 0005.10103

S. Izumi and T. Kawata, [3] Notes on Fourier series III, absolute summability, Proc. Imperial Academy of Japan, 14(1988), 32-35. | JFM 64.1041.03 | Zbl 0019.20703

E. Kogbetliantz, [4] Sur les séries absolument sommables par la methode des moyennes arithmétiques, Bull. Sciences Math.(2), 49 (1925), 234-256. | JFM 51.0182.01

B.N. Prasad, [5] On the summability of Fourier series and the bounded variation of power series, Proc. London Math. Soc., 14 (1939), 162-168. | JFM 65.0264.02 | Zbl 0021.40201

T. Pati, [6] On the absolute summability factors of Fourier series, Indian Journ. Math., 1 (1958), 41-54. | MR 111979 | Zbl 0088.27601